# SDR MYW20160518006

- Difficulty date: February 26, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: BAC14902785
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERCOSTAL CRACKED, BS 312-328 LBL 45, SECTION 41.  REPLACED, MADE ISE SAMPLE 1.  DOUBLER INSTALLED, NDT STOP DRILLED CRACK.  NR 0077, W/O 17007.
